i decided to quit propecia after a 1.5 years of medication. today its the 8th month without any dosage. after quitting from drug, i have lost my crown area hair but not much. i have still got no bald patches until this time. my maturing hairline, frontal area has no change but i feel a itchy feeling on my crown area. i feel like losing hair from there, other areas of my scalp feeling good; no dandruff etc.
my question is the propecia still blocks me from losing hair? im 22 now and im slowly losing hair from my crown area. its most likely to my maternal grandfather, maybe as same as him.
Stopping Propecia will cause you to lose any benefits you had from taking it. It sounds like the benefits were mainly in your crown. Please be aware that you will undergo the natural hair loss your genes have ‘planned’ for you. Do you really want to experience progressive hair loss? I warn men about short term thinking so it does appear that you have some time to think this through.